Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning local separability in locally peripherally separable spaces.


Author: L. B. Treybig
Journal: Proc. Amer. Math. Soc. 10 (1959), 957-958
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109338-5
MathSciNet review: 0109338
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Alexandroff, Über die Metrization der im kleinen kompakten topologischen Raume, Math. Ann. vol. 92 (1924) pp. 294-301. MR 1512216
  • [2] F. B. Jones, A theorem concerning locally peripherally separable spaces, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 437-439. MR 1563107

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109338-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society